RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 4, Pages 155–178 (Mi izv35)  

This article is cited in 2 scientific papers (total in 2 papers)

On a measure of algebraic independence of values of an elliptic function

Yu. V. Nesterenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: An estimate is obtained for a measure of algebraic independence of values of a Weierstrass elliptic function with algebraic invariants at various algebraic points. The estimate is sharp as a function of the degree and height of polynomials.

Full text: PDF file (2393 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:4, 815–838

Bibliographic databases:

MSC: 11J85, 11J89
Received: 24.02.1993

Citation: Yu. V. Nesterenko, “On a measure of algebraic independence of values of an elliptic function”, Izv. RAN. Ser. Mat., 59:4 (1995), 155–178; Izv. Math., 59:4 (1995), 815–838

Citation in format AMSBIB
\Bibitem{Nes95}
\by Yu.~V.~Nesterenko
\paper On a~measure of algebraic independence of values of an elliptic function
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 4
\pages 155--178
\mathnet{http://mi.mathnet.ru/izv35}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356354}
\zmath{https://zbmath.org/?q=an:0870.11044}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 4
\pages 815--838
\crossref{https://doi.org/10.1070/IM1995v059n04ABEH000035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169556400008}


Linking options:
  • http://mi.mathnet.ru/eng/izv35
  • http://mi.mathnet.ru/eng/izv/v59/i4/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. M. Kholyavka, “On a measure of algebraic independence of values of Jacobi elliptic functions”, J. Math. Sci., 146:2 (2007), 5782–5790  mathnet  crossref  mathscinet  zmath  elib
    2. A. P. Dolgalev, “Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions”, Math. Notes, 84:2 (2008), 184–196  mathnet  crossref  crossref  mathscinet  isi  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:258
    Full text:102
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019